Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 16 found articles
 
 
  On Radon-Penrose transformation and k-Cauchy-Fueter operator
 
 
Title: On Radon-Penrose transformation and k-Cauchy-Fueter operator
Author: Kang, QianQian
Wang, Wei
Appeared in: Science China mathematics
Paging: Volume 55 (2012) nr. 9 pages 1921-1936
Year: 2012
Contents:
Publisher: SP Science China Press, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands